Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 233, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 3, 2007, 10:11 PM CDT for DeWitt County, Karnes County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 10:11 PM CDT (03:11 UTC)
- Expired
- Jun 3, 2007, 11:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties DeWitt County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 7:32 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1327 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 040311
SVREWX
TXC123-255-040415-
/O.NEW.KEWX.SV.W.0233.070604T0311Z-070604T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 PM CDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...YORKTOWN...CUERO...
KARNES COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...KENEDY...KARNES CITY...
* UNTIL 1115 PM CDT
* AT 1007 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 16 MILES NORTH OF WESTHOFF TO GILLETT
TO 15 MILES WEST OF FALLS CITY...OR ALONG A LINE EXTENDING FROM
GONZALES TO 9 MILES EAST OF STOCKDALE TO 11 MILES SOUTHWEST OF
FLORESVILLE...AND MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FALLS CITY AND CESTOHOWA BY 1020 PM CDT...
WESTHOFF BY 1025 PM CDT...
KARNES CITY BY 1035 PM CDT...
YORKTOWN...RUNGE...NORDHEIM AND KENEDY BY 1045 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. THIS IS A
DANGEROUS STORM.
LAT...LON 2934 9725 2910 9762 2919 9773 2889 9816
2861 9798 2911 9701
$$2 follow-up statements
000
WWUS54 KEWX 040343
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 PM CDT SUN JUN 3 2007
TXC123-255-040415-
/O.CON.KEWX.SV.W.0233.000000T0000Z-070604T0415Z/
DEWITT TX-KARNES TX-
1043 PM CDT SUN JUN 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR KARNES AND DEWITT COUNTIES...
AT 1042 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CUERO TO
NORDHEIM TO 11 MILES SOUTHWEST OF KARNES CITY...OR ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF YOAKUM TO YORKTOWN TO 11 MILES
SOUTHWEST OF KARNES CITY...MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CUERO BY 1050 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2934 9725 2910 9762 2919 9773 2889 9816
2861 9798 2911 9701
$$000
WWUS54 KEWX 040408
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 PM CDT SUN JUN 3 2007
TXC123-255-040418-
/O.EXP.KEWX.SV.W.0233.000000T0000Z-070604T0415Z/
DEWITT TX-KARNES TX-
1108 PM CDT SUN JUN 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR KARNES AND DEWITT COUNTIES
WILL BE ALLOWED TO EXPIRE AT 1115 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2934 9725 2910 9762 2919 9773 2889 9816
2861 9798 2911 9701
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:34 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 3, 7:34 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 734 PM CDT SUN JUN 3 2007 .UPDATE... UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH 344 UNTIL 07Z (2 AM CDT). PLEASE REFER TO SATWCNEWX FOR FURTHER DETAILS. && .PREV DISCUSSION... /ISSUED 703 PM CDT SUN JUN 3 2007/ UPDATE... HAVE ISSUED A FLASH FLOOD WATCH FOR THE NORTHERN TWO-THIRDS OF THE CWA UNTIL 7 AM CDT. PLEASE REFER TO THE SATFFAEWX PRODUCT FOR FURTHER DETAILS. THE MCS EXTENDING ACROSS CENTRAL TEXAS WILL CONTINUE TO MOVE SOUTHEASTWARD AND INTO THE HILL COUNTRY AND ADJACENT AREAS SHORTLY. MANY OF THESE THUNDERSTORMS WILL BECOME SEVERE...BUT THE SUB- SEVERE STORMS WILL STILL PRODUCE VERY HEAVY RAINFALL ACROSS THE REGION. HAVE UPDATED POPS/WX GRIDS TO BETTER REFLECT THE CURRENT AND ANTICIPATED SCENARIO. WILL LIKELY SEE SOME COLD-AIR POOLING IN THE WAKE OF THE STORMS...BUT WILL LEAVE TEMPERATURES ALONE AS THIS WILL BE A TEMPORARY FEATURE. PLEASE REMAIN ALERT TO THE ONGOING WEATHER SCENARIO THROUGHOUT THE EVENING AND OVERNIGHT. PREV DISCUSSION... /ISSUED 551 PM CDT SUN JUN 3 2007/ UPDATE... QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 342 UNTIL 07Z (2 AM CDT). FOR ADDITIONAL INFORMATION, PLEASE REFER TO THE WATCH PRODUCT, SATWCNEWX. PREV DISCUSSION... /ISSUED 542 PM CDT SUN JUN 3 2007/ AVIATION... A VERY ACTIVE NWLY FLOW PATTERN ALOFT WILL RESULT IN ORGANIZED CONVECTION ROLLING SOUTHEASTWARD THRU SOUTH TX. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS FOR THE NEXT 6 TO 12 HOURS. MUCH OF SOUTH CENTRAL TX AND THE HILL COUNTRY WILL BE UNDER SEVERE THUNDERSTORM OR TORNADO WATCHES TONIGHT. WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE AREA MONDAY THE CHANCES OF SHRA/TSRA WILL CONTINUE. PREV DISCUSSION... /ISSUED 359 PM CDT SUN JUN 3 2007/ DISCUSSION... LOOKS LIKE A SERIES OF THREE IMPULSES WILL BRING ACTIVE WEATHER TO SOUTH CENTRAL TEXAS OVER THE NEXT FEW DAYS. SEVERAL OLD BOUNDARIES WILL ACT TO FOCUS THE ENERGY OF UPPER LEVEL SHORT WAVES WHICH WILL MOVE THROUGH THE LONG WAVE TROUGH WHICH IS EXTENDING FROM THE GREAT LAKES TO NORTH TEXAS. THE FIRST DISTURBANCE WILL MOVE THROUGH OUR CWA THIS EVENING. THIS WILL TRIGGER CONVECTION WHICH IS LIKELY TO BE SEVERE. MODEL SOUNDINGS ARE FORECASTING CAPE VALUES ABOVE 2000 J/KG WITH LITTLE OR NO CONVECTIVE INHIBITION AND 0-6 KM SHEAR OF 30-40 KTS. WE EXPECT THE MAIN THREAT THIS EVENING TO BE WIDESPREAD HIGH WINDS AND ISOLATED LARGE HAIL. THE UPPER LEVEL LONG WAVE WILL BE SLOW TO MOVE TO THE EAST AND THE PATTERN IS EXPECTED TO REPEAT ITSELF MONDAY NIGHT AND TUESDAY NIGHT AS A SECOND AND THIRD SHORT WAVE MOVE THROUGH. THIS WILL BRING A POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS FOR EACH OF THESE SYSTEMS. AT THIS TIME THE TUESDAY LOOKS LIKE THE BETTER CHANCE FOR PRECIP...BUT NOT NECESSARILY FOR SEVERE. BY WEDNESDAY THE UPPER TROUGH WILL HAVE SHIFTED EAST AND THE WEATHER WILL TURN BENIGN. NO CHANCE OF PRECIP WITH HIGHS NEAR TO ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 70 92 70 / 70 20 20 30 10 AUSTIN BERGSTROM INTL AIRPORT 70 91 68 91 68 / 60 20 20 30 10 DEL RIO INTL AIRPORT 73 91 73 94 72 / 50 20 30 30 - SAN ANTONIO INTL AIRPORT 72 91 72 89 72 / 50 20 20 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING ZONES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...VAL VERDE...WILLIAMSON. && 25/01
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 327 PM CDT SUN JUN 3 2007 TXZ171>173-183>194-202>209-217>225-228-041045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 327 PM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT A CLUSTER OF THUNDERSTORMS WILL DEVELOP OVER WESTERN TEXAS EARLY THIS EVENING AND THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. SOME OF THE THUNDERSTORMS WILL BECOME SEVERE. THE PRIMARY THREATS ARE WIDESPREAD WIND DAMAGE AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS POSSIBLE AND MAY LEAD TO SOME MINOR FLOODING. .DAYS TWO THROUGH THREE...MONDAY THROUGH TUESDAY TONIGHTS CLUSTER OF THUNDERSTORMS WILL MOVE ACROSS EASTERN AREAS OF SOUTH CENTRAL TEXAS EARLY MONDAY MORNING. ISOLATED THUNDERSTORMS CAN BE EXPECTED ON MONDAY...THEN ANOTHER CLUSTER OR TWO OF THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL TEXAS MONDAY NIGHT INTO TUESDAY. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS POSSIBLE AND MAY LEAD TO SOME MINOR FLOODING. .DAYS FOUR THROUGH SEVEN...WEDNESDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Jun 3, 8:48 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 8 E FREDERICKSBURG 30.27N 98.74W
06/03/2007 E60 MPH GILLESPIE TX AMATEUR RADIO
ESTIMATED 60 MPH WIND GUST IN STONEWALL.
0842 PM TSTM WND DMG BASTROP 30.11N 97.31W
06/03/2007 BASTROP TX LAW ENFORCEMENT
TREES DOWN ON POWER LINES.
0830 PM HAIL BASTROP 30.11N 97.31W
06/03/2007 M1.00 INCH BASTROP TX AMATEUR RADIO
TREES DOWN AND STREET FLOODING.
&&
DCLocal storm report, Jun 3, 9:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST INGRAM 30.08N 99.24W
06/03/2007 E70 MPH KERR TX CO-OP OBSERVER
0815 PM TSTM WND DMG INGRAM 30.08N 99.24W
06/03/2007 KERR TX CO-OP OBSERVER
TREES AND POWER LINES DOWN BETWEEN INGRAM AND HUNT ON
HIGHWAY 39.
0815 PM TSTM WND DMG KERRVILLE 30.04N 99.14W
06/03/2007 KERR TX CO-OP OBSERVER
TREES AND POWER LINES DOWN BETWEEN KERRVILLE AND HARPER
ON HIGHWAY 783.
0905 PM TSTM WND GST 10 WNW BASTROP 30.17N 97.46W
06/03/2007 E60 MPH BASTROP TX AMATEUR RADIO
ESTIMATED 50 TO 60 MPH WIND GUST AT HYZTTE RESORT.
&&
DCLocal storm report, Jun 3, 9:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST BOERNE 29.80N 98.74W
06/03/2007 E60 MPH KENDALL TX AMATEUR RADIO
0920 PM TSTM WND DMG NEW BRAUNFELS 29.70N 98.12W
06/03/2007 COMAL TX AMATEUR RADIO
SIGNS BLOWN DOWN ON I 35 AT EXIT 191.
0918 PM TSTM WND GST 16 NNW SAN ANTONIO 29.67N 98.61W
06/03/2007 M61 MPH BEXAR TX TRAINED SPOTTER
NEAR 1604 AND HOUSEAND.
0922 PM TSTM WND GST NEW BRAUNFELS 29.70N 98.12W
06/03/2007 M71 MPH COMAL TX ASOS
NEW BRAUNFELS ASOS.
0910 PM TSTM WND GST KYLE 29.99N 97.87W
06/03/2007 M67 MPH HAYS TX TRAINED SPOTTER
I 35 AT MILE MARKER 215.
&&
DCLocal storm report, Jun 3, 9:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST TARPLEY 29.63N 99.28W
06/03/2007 E60 MPH BANDERA TX CO-OP OBSERVER
0850 PM TSTM WND DMG BANDERA 29.72N 99.07W
06/03/2007 BANDERA TX CO-OP OBSERVER
TREES AND POWER LINES DOWN ON HIGHWAY 173 IN BANDERA.
0925 PM TSTM WND GST 15 N SAN ANTONIO 29.67N 98.51W
06/03/2007 E65 MPH BEXAR TX PUBLIC
0937 PM HAIL 7 N LOCKHART 29.98N 97.68W
06/03/2007 M0.88 INCH CALDWELL TX AMATEUR RADIO
&&
DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 70 min |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 59 min |
| Jun 3, 7:18 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 57 min |
| Jun 3, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 63 min |
| Jun 3, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 55 min |
| Jun 3, 8:12 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 60 min |
| Jun 3, 8:26 PM CDT | Tornado Warning | EWX | Blanco | 34 min |
| Jun 3, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 61 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 58 min |
| Jun 3, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 56 min |
| Jun 3, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real | 60 min |
| Jun 3, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 59 min |
| Jun 3, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 37 min |
| Jun 3, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Wilson | 62 min |
| Jun 3, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Maverick, Zavala | 58 min |
| Jun 3, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 53 min |
| Jun 3, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 58 min |
| Jun 3, 9:59 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jun 3, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 60 min |
| Jun 3, 10:02 PM CDT | Flash Flood Warning | EWX | Bastrop | 3 hr |
| Jun 3, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 39 min |
| Jun 3, 10:23 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 67 min |
| Jun 3, 10:27 PM CDT | Tornado Warning | EWX | Fayette | 33 min |
| Jun 3, 10:51 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 39 min |
| Jun 3, 10:52 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 18 min |
| Jun 4, 2:12 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 33 min |
| Jun 4, 2:18 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 27 min |
| Jun 4, 2:34 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| Jun 4, 2:47 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 58 min |
| Jun 4, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 65 min |
| Jun 4, 3:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 63 min |
| Jun 4, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 39 min |
| Jun 4, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 48 min |
| Jun 4, 6:38 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.